# SDR USAAD96043

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: CL
- Nature of condition: B, C
- Precautionary procedure: A

## Discrepancy

FLT 730 - MSY-PHL - CLIMBING THROUGH APPROXIMATELY 12,000 FEET, CABIN AND COCKPIT STARTED TO FILL WITH NOXIOUS FUMES.  PACKS WERE TURNED OFF, AND FUMES BEGAN TO CLEAR.  RETURNED TO MSY.  FOUND BIRD STRIKE AT INTAKE RIGHT ENGINE.  INSPECTED INTAKE AND EXHAUST AND FOUND NO DAMAGE.  PERFORMED INSPECTION PER MD-80 MM 05-31-08, PG 601 AND 602.  (M)
